# SDR SWAA2022012674783

- Difficulty date: May 31, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 64,052 hours, 37,380 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL PANEL 323CR HORIZONTAL RETAINER CRACKED / REMOVED AND REPLACED RIGHT VERTICAL PANEL 323CR HORIZONTAL RETAINER PER SRM 51-40-02
